Indices for Banach Function Spaces.

Jacobus J. Grobler

Mathematische Zeitschrift (1975)

  • Volume: 145, page 99-110
  • ISSN: 0025-5874; 1432-1823

How to cite


Grobler, Jacobus J.. "Indices for Banach Function Spaces.." Mathematische Zeitschrift 145 (1975): 99-110. <>.

author = {Grobler, Jacobus J.},
journal = {Mathematische Zeitschrift},
pages = {99-110},
title = {Indices for Banach Function Spaces.},
url = {},
volume = {145},
year = {1975},

AU - Grobler, Jacobus J.
TI - Indices for Banach Function Spaces.
JO - Mathematische Zeitschrift
PY - 1975
VL - 145
SP - 99
EP - 110
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.